# SDR CHQA000570

- Difficulty date: October 19, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 8,709 hours, 6,630 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE ADT EMERGENCY EXIT LIGHT IS INOPERATIVE.   REMOVED AND REPLACED LT AFT EMERGENCY EXIT LIGHT BULB IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD.
